# SDR SWAA2016062453194

- Difficulty date: June 22, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 21,685 hours, 9,922 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE GIRT OUT OF ADJUST.  ADJUSTED GIRT IAW MAINTENANCE AND AMM.
